Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Had an angio through the wrist, developed distorted peripheral vision, terrible headache

i recently feb 5th had an angio through the wrist at u of c..... after the procedure (no stents or plasties) i developed a distorted peripheral vision and terrible headache on the left side of my head.... both lasted about a day or 2 however now i am having a black tar like stool with some very very dark red... are these linked..... thank you AAAAA
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Medical Topics
Cardiologist 's  Response
your symptoms of headache and blurred vision can because of an embolus to cerebral circulation , which is a complication of catheterisation in less than 0.2 % of people .
And your symptom of tar like black stool does not related to angiography. It usually indicates upper GI bleed so you consult a gastroenterologist and take advice.
Answered: Tue, 5 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor